# SDR 99ZZZX2745

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48K
- Make and model: Beech E18S
- Aircraft serial: BA202
- Engine: Pwa R985AN14B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: NAR9B
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GOING FROM BFI TO PUL, ABOUT 1 HOUR FROM BFI, THE RIGHT ENGINE STARTED TO LOSE POWER, PILOT FEATHERED THE RIGHT ENGINE AND DIVERTED TO PSC.  ABOUT 1 HOUR AFTER LANDING, PILOT STARTED THE ENGINE.  A MECHANIC WAS SENT TO PSC AND THE CARBURETOR WAS CHANGED.  SUBMITTER STATED IT APPEARED THE ENGINE ICED UP AND PILOT DID NOT APPLY CARBURETOR HEAT IN TIME.
